# SDR C2XA01IA079

- Difficulty date: February 10, 2001
- Submitted: February 14, 2001
- Operation: Air carrier
- Aircraft: N12715
- Make and model: Emb EMB-120ER
- Aircraft serial: 120125
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: LP010
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - FLIGHT 3534, DURING PRE-FLIGHT INSPECTION, ONE AISLE PATH EMERGENCY LIGHT WAS FOUND TO BE INOPERATIVE.  MAINTENANCE PLACED THE LIGHT ON MEL, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  THE AIRCRAFT RETURNED TO IAH WHERE MAINTENANCE REMOVED AND REPLACED THE AFFECTED LIGHT BULB, REMOVED THE MEL, AND THE AIRCRAFT WAS APPROVED FOR RETURNN TO SERVICE.
